Far Eastern Mathematical Journal

To content of the issue


The Cauchy problem for the radiatve transfer equation in an unbounded medium


Prokhorov I.V., Sushchenko A.A.

2018, issue 1, Ń. 101-111


Abstract
The correctness of the Cauchy problem of the integro-differential radiation transfer equation in a system of two unbounded subdomains, separated by a reflecting and refracting surface, is investigated. The existence of a unique strongly continuous semigroup of resolving operators of the Cauchy problem is proved. Conditions on the order of growth of the semigroup are obtained.

Keywords:
radiative transfer equation, Cauchy problem, generalized matching conditions

Download the article (PDF-file)

References

[1] I.O. JArowuk, O.JE. Gulin, Metod statisticheskogo modelirovanija v zadachah gidroakustiki, Dal'nauka, Vladivostok, 2002.
[2] G.V. Alekseev, Metod normal'nyh voln v podvodnoj akustike, Dal'nauka, Vladivostok, 2006.
[3] I.V. Prohorov, A.A. Suwenko, “Issledovanie zadachi akusticheskogo zondirovanija morskogo dna metodami teorii perenosa izluchenija”, Akusticheskij zhurnal, 61:3, (2015), 400–408.
[4] M.V. Maslennikov, “Problema Milna s anizotropnym rassejaniem”, Tr.MIAN SSSR, 97, (1968), 3–158.
[5] V.S. Potapov, “Metod reshenija uravnenija teorii perenosa dlja opticheski tolstogo sloja s otrazhajuwimi granicami”, Teoreticheskaja i matematicheskaja fizika, 100:2, (1994), 287–302.
[6] V.S. Potapov, “Asimptoticheskie reshenija uravnenij teorii perenosa dlja opticheski tolstogo sloja s otrazhajuwimi granicami”, Teoreticheskaja i matematicheskaja fizika, 100:3, (1994), 424–443.
[7] N.V. Konovalov, “Operator rassejanija poljarizovannogo izluchenija i ego obwie svojstva. Harakteristicheskoe uravnenie teorii perenosa poljarizovannogo izluchenija”, Preprinty IPM im. M.V. Keldysha, 2009, 034, 43 s.
[8] S. CHandrasekar, Perenos luchistoj jenergii, IL, M., 1953.
[9] V.S. Vladimirov, “Matematicheskie zadachi odnoskorostnoj teorii perenosa chastic”, Tr.MIAN SSSR, 61, (1961), 3–134.
[10] V.M. Novikov, S.B. SHihov, Teorija parametricheskogo vozdejstvija na perenos nejtronov, JEnergoizdat, M., 1982.
[11] T.A. Germogenova, Lokal'nye svojstva reshenij uravnenija perenosa, Nauka, M., 1986.
[12] I.V. Prohorov, “Kraevaja zadacha teorii perenosa izluchenija v neodnorodnoj srede s uslovijami otrazhenija na granice”, Differencial'nye uravnenija, 36:6, (2000), 848-851.
[13] I.V. Prohorov, “O razreshimosti kraevoj zadachi dlja uravnenija perenosa izluchenija s obobwennymi uslovijami soprjazhenija na granice razdela sred”, Izvestija RAN. Serija matematicheskaja, 67:6, (2003), 169–192.
[14] I.V. Prohorov, “O strukture mnozhestva nepreryvnosti reshenija kraevoj zadachi dlja uravnenija perenosa izluchenija”, Matematicheskie zametki, 86:2, (2009), 256–272.
[15] I.V. Prohorov, “O razreshimosti nachal'no-kraevoj zadachi dlja integro- differencial'nogo uravnenija”, Sibirskij matematicheskij zhurnal, 53:2, (2012), 377-387.
[16] I.V. Prohorov, “Zadacha Koshi dlja uravnenija perenosa izluchenija s obobwennymi uslovijami soprjazhenija”, ZHurnal vychislitel'noj matematiki i matematicheskoj fiziki, 53:5, (2013), 75–766.
[17] A.A. Amosov, “Boundary value problem for the radiation transfer equation with reflection and refraction conditions”, Journal of Mathematical Sciences, 191:2, (2013), 101-149.
[18] A.A. Amosov, “Boundary Value Problem for the Radiation Transfer Equation with Di?use Reflection and Refraction Conditions”, Journal of Mathematical Sciences, 193:2, (2013), 151-176.
[19] I.V. Prohorov, A.A. Suwenko, “O korrektnosti zadachi Koshi dlja uravnenija perenosa izluchenija s frenelevskimi uslovijami soprjazhenija”, Sibirskij matematicheskij zhurnal, 56:4, (2015), 922–933.
[20] A. Amosov, M. Shumarov, “Boundary value problem for radiation transfer equation in multilayered medium with reflection and refraction conditions”, Applicable Analysis, 95:7, (2016).
[21] A.A. Amosov, Kraevye zadachi dlja uravnenija perenosa s uslovijami otrazhenija i prelomlenija, «Tamara Rozhkovskaja», Novosibirsk, 2017.
[22] I.V. Prohorov, A.A. Suwenko, A. Kim, “Nachal'no-kraevaja zadacha dlja uravnenija perenosa izluchenija s diffuznymi uslovijami soprjazhenija”, Sibirskij zhurnal industrial'noj matematiki, 20:1, (2017), 75–85.
[23] M. Boulanouar, H. Emamirad, “The Asymptotic Behavior of a Transport Equation in Cell Population Dynamics with a Null Maturation Velocity”, Journal of Mathematical Analysis and Applications, 243:1, (2000), 47–63.
[24] A. Pazy, Semigroups of linear operators and applications to partial di?erential equations, Applied mathematics science, 44, Springer-Verlag New-York, 1983.

To content of the issue